# SDR UALA2011041101719

- Difficulty date: April 9, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 61,623 hours, 11,125 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 570111
- Part serial: 446
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LIQUID SPILL IN COCKPIT.  L AUDIO CONTROL PANEL AFFECTING COMMUNICATIONS.  REPLACED CAPTAINS AUDIO CONTROL PANEL AND CAPTAINS RADIO TUNING PANEL, ALSO CLEANED ALL OTHER BOXES ON CENTER PEDESTAL.
